will my hair grow back?

Discussion in 'Open Topic (General)' started by janiek28, Sep 18, 2009.

  1. janiek28

    janiek28 New Member

    hello...I have just joined this site and it is soooooo nice to have found it...i am still reeling from how quickly losing my hair has occurred...a few months ago i had healthy, shiny, full hair and in three months time i have dry, dull, and what i would call 'hardly any hair'...tears...the cause of the hair loss is that i started taking generic wellbutrin three months ago and in a few weeks time i began to notice my hair was coming out...each day a little more...i have quit taking the wellbutrin (i was taking 300 mg)...my question is does anyone know if hair will grow back from the damage wellbutrin has done? i have read both sides, some people say yes and other people say no...i need to know at least if there is any hope my hair will ever fill in...i read taking biotin is helpful, but i know there is no magic cure...anyone know the facts about hair growing back after losing it to wellbutrin? thank you for responding...:confused:
  2. NoraBe

    NoraBe New Member

    I've never taken that but what I hear about medications is that sometimes they are a shock to our system & if it's no other underlying factor then it's just going through a phase and it will grow back. It might just take some time...hang in there! I can't wait to post my success story in a few months:)